# SDR W6N2004F00000

- Difficulty date: February 23, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N441LS
- Make and model: Cessna 441
- Aircraft serial: 4410342
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700258
- Condition: Cracked
- Location: Rt Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON ROLL OUT PILOT REPORTED HYDRAULIC FLOW ENUNCIATOR CAME ON AIRCRAFT CIRCLED AROUND AND TAXIED UP TO REPAIR STATION AND MECHANICS FOUND CRACKED HYDRAULIC LINE ON THE RADIUS OF A BEND ON THE LINE.
